Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feeling tired constantly, sleepiness, frequent urination. Taken antibiotics for urinary infection, shaking and tingling in the feet

constantly tired, no energy , cant even work out i feel so exhausted and sleepy, i have to pee all the time and it stings when its time to go , and i pee quite a bit not just a little bit like with usual bladder infection , taken antibiotics thinking i have uti but nothing worked, i also have shaking in hands and tingling in left foot .
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello Sir/Madam,

The symptoms of tired, sleepy, fatigued that you are mentioning can be associated with multiple conditions but the more common ones being thyroid disorders, anemia, diabetes and stress. The symptom of urinating alot along with tingling foot can be the first symptom of diabetes. So, I would recommend you to consult a health care provider and get checked for diabetes by checking fasting blood sugar and HemA1c which are diagnostic for diabetes. At the same time, you can also get blood tests for thyroid and anemia. If all the tests turn out to be negative, you may have to be further investigated to more other uncommon problems. As I mentioned above, stress and depression can also make some one sleepy, fatigued and exhausted with no energy.
Hope this answers your question to some extent.
Have a nice day,
good luck.
Answered: Tue, 21 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor